# SDR 95ZZZX2951

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47837
- Make and model: Piper PA-28-161
- Aircraft serial: 287816141
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Part time: 1,418 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE VERNATHERM VALVE WAS REMOVED FOR INSPECTION TO COMPLY WITH LYCOMING SB 518C.  THE VALVE PN 75944 HAD A LOOSE CRIMP NUT AND VALVE CONE HAD A WORN GROOVE.  INSTALLED NEW VALVE PN SL53E19600 WHICH HAS DRILLED NUT AND ROLL PIN.  RECOMMEND SB 518 BECOME AN AD.
